# SDR SWAA2025041423822

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N1809U
- Make and model: Boeing 737-8
- Aircraft serial: 60188
- Aircraft time: 8,585 hours, 4,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE LEFT HAND FWD MID EXIT DOOR; THE EMERGENCY EXIT LIGHT LENS IS NOT ATTACHED.<[01] REATTACHED EMER LIGHT LENS @ FWD MID EXIT DOOR PER AMM 33-51-01;[02] UPON FURTHER INVESTIGATION; FOUND LAMP ASSY TO BE DAMAGED; REMOVED AND REPLACED LAMP ASSY PER AMM 33-51-01. OPS CHECK GOOD;[03] PARTS UPDATE;[04] INSPECTION COMPLETE ON CORRECTIVE ACTION #2 FOR EXIT LAMP ASSY REPLACEMENT.
